# SDR ASAA2012092092923

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,869 hours, 4,219 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM, LENS COVER AT OVERWING EXIT RT AFT MISSING.  REPLACED EMERGENCY LIGHTING LENS COVER AR OVERWING EXIT RIGHT AFT REF AMM 33-51-01.
